# SDR IPXA2023083164358

- Difficulty date: August 3, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 33,958 hours, 20,570 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Part number: UNKNOWN
- Part serial: NA
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT: CREW DOOR BOTTOM LATCH IS GOUGED. DOT 33-001 REVIEWED.PERFORMED STEP 4: 24 MEASURES ARE WITHIN LIMITS PER  E.O. NO. B757-5210-14721-B
